# SDR CALA2017071702259

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30229
- Aircraft time: 66,568 hours, 16,345 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: C8E3815
- Part serial: 3561
- Condition: Faulted
- Location: Nr 1 Bleed Valve
- Part time: 45,726 hours, 11,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, X, J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THE LEFT ENGINE EGT CONTINUED TO RISE TO 810 DEGREES,  THEN ENGINE FLAMED OUT.  N1, N2, & N3 DECREASED TO 0.  FUEL LEVER WAS PLACED TO CUTOFF,  GROUND CREW ADVISED FLAMES COMING FROM EXHAUST AND WENT OUT BY ITSELF.  FOUND A BAD BVCU,  R & R BVCU IAW AMM 75-32-01.  ALSO SUSPECT FFG, REMOVED AND REPLACED THE NR 1 FFG IAW AMM 73-21-01, LEAK CHECKED GOOD.  PERFORMED TESTS 1, 3, 2, 9, 10, 11, & 13 IAW MM 71-00-00,  ALL CHECKED GOOD. PERFORMED BORESCOPE INSPECTION ON THE NR 2 ENGINE IAW FIM 71-05-00-815-823-R00, HOT SECTION (HPT,IPT,LPT AND COMBUSTION CHAMBER) IAW AMM 72-00-00. NO DAMAGE FOUND.
